Skip to main content
Research

Publications: Prof Abhishek Saha

Paul B, Saha A ( 2022 ) . On Fourier coefficients and Hecke eigenvalues of Siegel cusp forms of degree 2 . International Mathematics Research Papers
Horinaga S, Pitale A, Saha A, Schmidt R ( 2022 ) . The special values of the standard L-functions for GSp2n × GL1 . Transactions of the American Mathematical Society
Pitale A, Saha A, Schmidt R ( 2022 ) . Integrality And Cuspidality Of Pullbacks Of Nearly Holomorphic Siegel Eisenstein Series . Publicacions Matematiques vol. 66 , 405 - 434 .
Pitale A, Saha A, Schmidt R ( 2021 ) . Lowest weight modules of Sp<inf>4</inf>(R) and nearly holomorphic Siegel modular forms . Kyoto Journal of Mathematics vol. 61 , ( 4 ) 745 - 814 .
Jääsaari J, Lester S, Saha A ( 2021 ) . ON FUNDAMENTAL FOURIER COEFFICIENTS of SIEGEL CUSP FORMS of DEGREE 2 . Journal of the Institute of Mathematics of Jussieu
Hu Y, Saha A ( 2020 ) . Sup-norms of eigenfunctions in the level aspect for compact arithmetic surfaces, II: newforms and subconvexity . Compositio Mathematica
Pitale A, Saha A, Schmidt R ( 2020 ) . On the standard $L$-function for $GSp_{2n} \times GL_1$ and algebraicity of symmetric fourth $L$-values for $GL_2$ . Annales mathématiques du Québec
Dickson M, Pitale A, Saha A, Schmidt R ( 2020 ) . Explicit refinements of Böcherer's conjecture for Siegel modular forms of squarefree level . Journal of the Mathematical Society of Japan vol. 72 , ( 1 ) 251 - 301 .
Cesnavicius K, Neururer M, Saha A ( 2019 ) . The Manin constant and the modular degree .
Saha A ( 2019 ) . Sup-norms of eigenfunctions in the level aspect for compact arithmetic surfaces . Mathematische Annalen
Corbett A, Saha A ( 2019 ) . On the order of vanishing of newforms at cusps . Mathematical Research Letters vol. 25 , ( 6 ) 1771 - 1804 .
Hu Y, Nelson PD, Saha A ( 2019 ) . Some analytic aspects of automorphic forms on GL(2) of minimal type . Commentarii Mathematici Helvetici vol. 94 , ( 4 ) 767 - 801 .
Saha A ( 2017 ) . On sup-norms of cusp forms of powerful level . Journal of the European Mathematical Society vol. 19 , ( 11 )
Pitale A, SAHA A, Schmidt R ( 2017 ) . A note on the growth of nearly holomorphic vector-valued Siegel modular forms . Contributions in Mathematical and Computational Sciences
Saha A ( 2017 ) . Hybrid sup-norm bounds for Maass newforms of powerful level . Algebra and Number Theory vol. 11 , ( 5 ) 1009 - 1045 .
Pitale A, Saha A, Schmidt R ( 2017 ) . Local and global Maass relations . Mathematische Zeitschrift vol. 287 , ( 1-2 ) 655 - 677 .
Saha A ( 2015 ) . Large Values of Newforms on GL(2) with Highly Ramified Central Character . International Mathematics Research Notices vol. 2016 , ( 13 ) 4103 - 4131 .
Pitale A, Saha A, Schmidt R ( 2015 ) . Representations of SL_2(R) and nearly holomorphic modular forms .
Pitale A, Saha A, Schmidt R ( 2014 ) . Transfer of Siegel cusp forms of degree 2 . Memoirs of the American Mathematical Society vol. 232 , ( 1090 ) Article Memo/1090 ,
Nelson PD, Pitale A, Saha A ( 2013 ) . Bounds for Rankin--Selberg integrals and quantum unique ergodicity for powerful levels . Journal of the American Mathematical Society
Saha A ( 2013 ) . A relation between multiplicity one and Bocherer's conjecture . The Ramanujan Journal
Saha A, Schmidt R ( 2013 ) . Yoshida lifts and simultaneous non-vanishing of dihedral twists of modular <i>L</i> -functions . Journal of the London Mathematical Society vol. 88 , ( 1 ) 251 - 270 .
Saha A ( 2013 ) . On ratios of Petersson norms for Yoshida lifts .
Saha A ( 2012 ) . Determination of modular forms by fundamental Fourier coefficients .
Kowalski E, Saha A, Tsimerman J ( 2012 ) . Local spectral equidistribution for Siegel modular forms and applications . Compositio Mathematica vol. 148 , ( 2 ) 335 - 384 .
Saha A ( 2011 ) . Siegel cusp forms of degree 2 are determined by their fundamental Fourier coefficients .
Saha A ( 2010 ) . Prime density results for Hecke eigenvalues of a Siegel cusp form .
Saha A ( 2009 ) . Pullbacks of Eisenstein series from GU(3,3) and critical L-values for GSp(4) X GL(2) .
Saha A ( 2009 ) . L-Functions for Holomorphic Forms on GSp(4) x GL(2) and Their Special Values . International Mathematics Research Notices
Achimescu S, Saha A ( 2008 ) . Hilbert modular forms of weight 1/2 and theta functions . Journal of Number Theory vol. 128 , ( 12 ) 3037 - 3062 .